首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Existence of almost periodic solutions of some functional differential equations with infinite delay in a Banach space
被引:14
|
作者
:
Hino, Y
论文数:
0
引用数:
0
h-index:
0
机构:
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
Hino, Y
[
1
]
Murakami, S
论文数:
0
引用数:
0
h-index:
0
机构:
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
Murakami, S
[
1
]
Yoshizawa, T
论文数:
0
引用数:
0
h-index:
0
机构:
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
Yoshizawa, T
[
1
]
机构
:
[1]
OKAYAMA UNIV SCI,DEPT MATH APPL,OKAYAMA 700,JAPAN
来源
:
TOHOKU MATHEMATICAL JOURNAL
|
1997年
/ 49卷
/ 01期
关键词
:
D O I
:
10.2748/tmj/1178225188
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
For functional differential equations with infinite delay in a Banach space, the existence of almost periodic solutions is studied under some stability assumptions.
引用
收藏
页码:133 / 147
页数:15
相关论文
共 50 条
[21]
THE EXISTENCE AND UNIQUENESS AND STABILITY OF ALMOST PERIODIC SOLUTIONS FOR FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS
WANG QUANHNYI *
论文数:
0
引用数:
0
h-index:
0
WANG QUANHNYI *
[J].
Chinese Annals of Mathematics,Series B,
1997,
(02)
: 96
-
105
[22]
The existence and uniqueness and stability of almost periodic solutions for functional differential equations with infinite delays
Wang, QY
论文数:
0
引用数:
0
h-index:
0
机构:
HUAQIAO UNIV,DEPT MATH,FUJIAN 362011,PEOPLES R CHINA
HUAQIAO UNIV,DEPT MATH,FUJIAN 362011,PEOPLES R CHINA
Wang, QY
[J].
CHINESE ANNALS OF MATHEMATICS SERIES B,
1997,
18
(02)
: 233
-
242
[23]
Pseudo almost periodic solutions of infinite class for some functional differential equations
Ezzinbi, Khalil
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Ezzinbi, Khalil
Zabsonre, Issa
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Ouagadougou, Dept Math, Unite Rech & Format Sci Exactes & Appl, Ouagadougou 03, Burkina Faso
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Zabsonre, Issa
[J].
APPLICABLE ANALYSIS,
2013,
92
(08)
: 1627
-
1642
[24]
Almost periodic solutions for some integrodifferential equations with infinite delay
Feng, CH
论文数:
0
引用数:
0
h-index:
0
机构:
Guangxi Normal Univ, Dept Math, Guilin 541004, Peoples R China
Guangxi Normal Univ, Dept Math, Guilin 541004, Peoples R China
Feng, CH
[J].
APPLIED MATHEMATICS LETTERS,
2005,
18
(03)
: 245
-
252
[25]
ON PERIODIC SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY
赵晓强
论文数:
0
引用数:
0
h-index:
0
机构:
Beijing 100080
赵晓强
[J].
Acta Mathematicae Applicatae Sinica,
1993,
(04)
: 328
-
334
[26]
Existence of pseudo almost periodic solutions of functional differential equations with infinite delay (vol 88, pg 1713, 2009)
Zhang, Liuwei
论文数:
0
引用数:
0
h-index:
0
机构:
Sun Yat Sen Univ, Dept Math, Guangzhou 510275, Guangdong, Peoples R China
Sun Yat Sen Univ, Dept Math, Guangzhou 510275, Guangdong, Peoples R China
Zhang, Liuwei
Xu, Yuantong
论文数:
0
引用数:
0
h-index:
0
机构:
Sun Yat Sen Univ, Dept Math, Guangzhou 510275, Guangdong, Peoples R China
Sun Yat Sen Univ, Dept Math, Guangzhou 510275, Guangdong, Peoples R China
Xu, Yuantong
[J].
APPLICABLE ANALYSIS,
2011,
90
(09)
: 1451
-
1451
[27]
The existence of pseudo-almost periodic solutions for some nonlinear differential equations in Banach spaces
Dads, El Hadi Ait
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Dads, El Hadi Ait
Cieutat, Philippe
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Versailles, Lab Math Appl, F-78035 Versailles, France
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Cieutat, Philippe
Ezzinbi, Khalil
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Ezzinbi, Khalil
[J].
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
2008,
69
(04)
: 1325
-
1342
[28]
PERIODIC SOLUTIONS OF IMPULSIVE DIFFERENTIAL EQUATIONS WITH INFINITE DELAY IN BANACH SPACES
Liang, Jin
论文数:
0
引用数:
0
h-index:
0
机构:
Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Liang, Jin
Liu, James H.
论文数:
0
引用数:
0
h-index:
0
机构:
James Madison Univ, Dept Math, Harrisonburg, VA 22807 USA
Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Liu, James H.
Minh Van Nguyen
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Arkansas, Dept Math & Stat, Little Rock, AR 72204 USA
Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Minh Van Nguyen
Xiao, Ti-Jun
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Shanghai Key Lab Contemporary Appl Math, Sch Math Sci, Shanghai 200433, Peoples R China
Shanghai Jiao Tong Univ, Sch Math Sci, Shanghai 200240, Peoples R China
Xiao, Ti-Jun
[J].
JOURNAL OF NONLINEAR FUNCTIONAL ANALYSIS,
2019,
2019
[29]
Existence of almost periodic solutions to some stochastic differential equations
Bezandry, Paul H.
论文数:
0
引用数:
0
h-index:
0
机构:
Howard Univ, Dept Math, Washington, DC 20059 USA
Howard Univ, Dept Math, Washington, DC 20059 USA
Bezandry, Paul H.
Diagana, Toka
论文数:
0
引用数:
0
h-index:
0
机构:
Howard Univ, Dept Math, Washington, DC 20059 USA
Howard Univ, Dept Math, Washington, DC 20059 USA
Diagana, Toka
[J].
APPLICABLE ANALYSIS,
2007,
86
(07)
: 819
-
827
[30]
Pseudo almost automorphic solutions for some partial functional differential equations with infinite delay
Ezzinbi, Khalil
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Morgan State Univ, Dept Math, Baltimore, MD 21239 USA
Ezzinbi, Khalil
Fatajou, Samir
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Cadi Ayyad, Fac Sci Semlalia, Dept Math, Marrakech, Morocco
Morgan State Univ, Dept Math, Baltimore, MD 21239 USA
Fatajou, Samir
N'guerekata, Gaston Mandata
论文数:
0
引用数:
0
h-index:
0
机构:
Morgan State Univ, Dept Math, Baltimore, MD 21239 USA
Morgan State Univ, Dept Math, Baltimore, MD 21239 USA
N'guerekata, Gaston Mandata
[J].
APPLICABLE ANALYSIS,
2008,
87
(05)
: 591
-
605
←
1
2
3
4
5
→